Journal of Symbolic Logic

Theories with equational forking

Markus Junker and Ingo Kraus

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We show that equational independence in the sense of Srour equals local non-forking. We then examine so-called almost equational theories where equational independence is a symmetric relation.

Article information

Source
J. Symbolic Logic, Volume 67, Issue 1 (2002), 326-340.

Dates
First available in Project Euclid: 18 September 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1190150047

Digital Object Identifier
doi:10.2178/jsl/1190150047

Mathematical Reviews number (MathSciNet)
MR1889554

Zentralblatt MATH identifier
1058.03033

Subjects
Primary: 03C45: Classification theory, stability and related concepts [See also 03C48]

Citation

Junker, Markus; Kraus, Ingo. Theories with equational forking. J. Symbolic Logic 67 (2002), no. 1, 326--340. doi:10.2178/jsl/1190150047. https://projecteuclid.org/euclid.jsl/1190150047


Export citation